Posted by King Vultan on March 10, 2004, at 11:32:14
In reply to Decreased Sex Drive with Strattera, posted by Forest Gump on March 10, 2004, at 8:13:07
> Every since I've been on Strattera my sex drive is gone, and my erections are weak. Anyone else having problems or does it get better with time?
Strattera is a selective norepinephrine reuptake inhibitor, and one of the things it does is stimulate alpha-2 adrenergic receptors, which is the opposite of what the well known aphrodisiac yohimbine (an alpha-2 antagonist) does. I have nothing to suggest other than perhaps asking your doctor about the advisability of adding yohimbine. I took Strattera briefly and three tricyclics for extended periods that were also strong norepinephrine reuptake inhibitors and noticed a loss in libido that did not improve until I discontinued the meds. My doctor and I added Wellbutrin, which had little benefit.